MAUDE Adverse Event Report: EBR Systems, Inc. WiSE CRT System; M1000

EBR Systems, Inc. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Type of Reportable Event Serious Injury

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR Systems, Inc.
480 oakmead parkway
sunnyyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn,rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key50903688
Report Number3013596742-2026-00063
Device Sequence Number10712531
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP260134
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown